Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.490 IF 1.490
  • IF 5-year value: 1.445 IF 5-year
    1.445
  • CiteScore value: 2.9 CiteScore
    2.9
  • SNIP value: 0.789 SNIP 0.789
  • IPP value: 1.48 IPP 1.48
  • SJR value: 0.74 SJR 0.74
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 88 Scimago H
    index 88
  • h5-index value: 21 h5-index 21
Volume 12, issue 12
Ann. Geophys., 12, 1127–1138, 1994
https://doi.org/10.1007/s00585-994-1127-8
© European Geosciences Union 1994
Ann. Geophys., 12, 1127–1138, 1994
https://doi.org/10.1007/s00585-994-1127-8
© European Geosciences Union 1994

  31 Dec 1994

31 Dec 1994

Non-Gaussian probability distributions of solar wind fluctuations

E. Marsch and C. Y. Tu

Viewed

Total article views: 904 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
809 0 95 904 80 57
  • HTML: 809
  • PDF: 0
  • XML: 95
  • Total: 904
  • BibTeX: 80
  • EndNote: 57
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 08 Aug 2020
Publications Copernicus
Citation